# SDR 2020FA0000049

- Difficulty date: March 12, 2019
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N220GP
- Make and model: Bell 206B
- Aircraft serial: 4196
- Engine: Allsn 250C20B
- System (JASC): 6200 · Main Rotor System
- Part: Rotor
- Part number: 206010332121
- Part serial: NFS7759
- Condition: Cracked
- Location: Mast
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS INDICATED 7/16 INCHES LONG, 10 INCHES FROM UPPER END OF MAST.  CRACK WAS FOUND WITH FLORESCENT MAGNETIC PARTICLE.  INSPECTION WAS DONE PER TASK, AS REQUESTED BY CLIENT.
